# SDR 0000631229

- Difficulty date: January 13, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 103,332 hours, 25,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE CORNER DOUBLERS AT LT AND RT SIDES OF CENTER WHEEL WELL GEAR CUTOUT AREA.  REPAIRED PER EA 12-173105.
